Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




38 Publications

2019 | Journal Article | IST-REx-ID: 439   OA
Arithmetic and representation theory of wild character varieties
T. Hausel, M. Mereb, M. Wong, Journal of the European Mathematical Society (n.d.).
View | Download (ext.) | arXiv
 
2018 | Book Chapter | IST-REx-ID: 61   OA
There is no strongly regular graph with parameters (460; 153; 32; 60)
A. Bondarenko, A. Mellit, A. Prymak, D. Radchenko, M. Viazovska, in:, Contemporary Computational Mathematics, Springer, 2018, pp. 131–134.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 441   OA
Tropical formulae for summation over a part of SL(2,Z)
N. Kalinin, M. Shkolnikov, European Journal of Mathematics (2018).
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 303   OA
Introduction to tropical series and wave dynamic on them
N. Kalinin, M. Shkolnikov, Discrete and Continuous Dynamical Systems- Series A 38 (2018) 2827–2849.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5   OA
The wonderful compactification for quantum groups
I.V. Ganev, Journal of the London Mathematical Society (2018).
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 322   OA
Quantizations of multiplicative hypertoric varieties at a root of unity
I.V. Ganev, Journal of Algebra 506 (2018) 92–128.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 196   OA
Harmonic dynamics of the Abelian sandpile
M. Lang, M. Shkolnikov, ArXiv (2018).
View | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 64   OA
Self-organized criticality and pattern emergence through the lens of tropical geometry
N. Kalinin, A. Guzmán Sáenz, Y. Prieto, M. Shkolnikov, V. Kalinina, E. Lupercio, PNAS: Proceedings of the National Academy of Sciences of the United States of America 115 (2018) E8135–E8142.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 687   OA
The critical CoHA of a quiver with potential
B. Davison, Quarterly Journal of Mathematics 68 (2017) 635–703.
View | DOI | Download (ext.)
 
2015 | Book Review | IST-REx-ID: 1473   OA
Cohomology of large semiprojective hyperkähler varieties
T. Hausel, F. Rodríguez Villegas, Asterisque 2015 (2015) 113–156.
View | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 1469
Arithmetic harmonic analysis on character and quiver varieties II
T. Hausel, E. Letellier, F. Rodríguez Villegas, Advances in Mathematics 234 (2013) 85–128.
View | DOI
 
2013 | Journal Article | IST-REx-ID: 1442   OA
Positivity for Kac polynomials and DT-invariants of quivers
T. Hausel, E. Letellier, F. Rodríguez Villegas, Annals of Mathematics 177 (2013) 1147–1168.
View | DOI | Download (ext.)
 
2013 | Book Chapter | IST-REx-ID: 1443   OA
Global topology of the Hitchin system
T. Hausel, in:, Handbook of Moduli: Volume II, International Press, 2013, pp. 29–70.
View | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 1470   OA
Exchange between perverse and weight filtration for the Hilbert schemes of points of two surfaces
M. De Cataldo, T. Hausel, L. Migliorini, Journal of Singularities 7 (2013) 23–38.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 1471   OA
Prym varieties of spectral covers
T. Hausel, C. Pauly, Geometry and Topology 16 (2012) 1609–1638.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 1472   OA
Topology of hitchin systems and Hodge theory of character varieties: The case A 1
M. De Cataldo, T. Hausel, L. Migliorini, Annals of Mathematics 175 (2012) 1329–1407.
View | DOI | Download (ext.)
 
2011 | Journal Article | IST-REx-ID: 1467   OA
Arithmetic harmonic analysis on character and quiver varieties
T. Hausel, E. Letellier, F. Rodríguez Villegas, Duke Mathematical Journal 160 (2011) 323–400.
View | DOI | Download (ext.)
 
2010 | Journal Article | IST-REx-ID: 1465   OA
Kac's conjecture from Nakajima quiver varieties
T. Hausel, Inventiones Mathematicae 181 (2010) 21–37.
View | DOI | Download (ext.)
 
2010 | Journal Article | IST-REx-ID: 1466   OA
Topology of character varieties and representations of quivers
T. Hausel, E. Letellier, F. Rodríguez Villegas, Comptes Rendus Mathematique 348 (2010) 131–135.
View | DOI | Download (ext.)
 
2010 | Book Chapter | IST-REx-ID: 1468   OA
S-Duality in HyperkäHler Hodge Theory
T. Hausel, in:, The Many Facets of Geometry: A Tribute to Nigel Hitchin, Oxford University Press, 2010.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed